# SDR ASAA2024090852412

- Difficulty date: September 8, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 65,323 hours, 19,539 cycles
- System (JASC): 5240 · Service Doors
- Part: Guide Arm
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR IS DIFFICULT TO CLOSE FROM INSIDE. GROUNDED - YES. FOUND AFT EDGE OF R1 DOOR TOO FAR INBOARD DURING CLOSING. ADJUSTED R1 DOOR GUIDE ARM PER AMM 52-41-00-820-003. OPENED AND CLOSED R1 DOOR MULTIPLE TIMES, DOOR OPENS AND CLOSES SMOOTHLY.
